# SDR R61A201501280122

- Difficulty date: January 28, 2015
- Submitted: March 1, 2015
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 12,387 hours, 12,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338261102SP
- Condition: Corroded
- Location: Zone 200
- Part time: 12,387 hours, 12,267 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND LEVEL 2 CORROSION ON THE RT OTBD SEAT RAIL BETWEEN STATION X571.5 & X670.00.  MAINTENANCE R & R THE SEAT RAIL BETWEEN STA X571.5 & X670.00 IAW SRM 51-42-05, 51-40-15 & 51-40-07.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR COMPLETION OF HEAVY CHECK.
